Duke Mathematical Journal

Algebraic cycles and values of L-functions II

Spencer Bloch

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 52, Number 2 (1985), 379-397.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14G10: Zeta-functions and related questions [See also 11G40] (Birch- Swinnerton-Dyer conjecture)
Secondary: 11G40: $L$-functions of varieties over global fields; Birch-Swinnerton-Dyer conjecture [See also 14G10] 14C15: (Equivariant) Chow groups and rings; motives


Bloch, Spencer. Algebraic cycles and values of $L$ -functions II. Duke Math. J. 52 (1985), no. 2, 379--397. doi:10.1215/S0012-7094-85-05219-6. https://projecteuclid.org/euclid.dmj/1077304437

Export citation


  • [1] A. Beilinson, Higher regulations and values of $L$-functions, preprint.
  • [2] A. Beilinson, Notes in absolute Hodge cohomology, preprint.
  • [3] S. Bloch, Algebraic cycles and values of $L$-functions, Crelle, preprint.
  • [4] S. Bloch, Height pairings for algebraic cycles, preprint.
  • [5] S. Bloch and A. Ogus, Gersten's conjecture and the homology of schemes, Ann. Sci. École Norm. Sup. (4) 7 (1974), 181–201 (1975).
  • [6] H. Clemens, Homological equivalence, modulo algebraic equivalence, is not finitely generated, preprint.
  • [7] J. Coates and A. Wiles, On the conjecture of Birch and Swinnerton-Dyer, Invent. Math. 39 (1977), no. 3, 223–251.
  • [8] P. Deligne, Cohomologie étale, Springer Lecture Notes, vol. 569, Springer-Verlag, Berlin, 1977, SGA 4$1\over 2$.
  • [9] A. Grothendieck, Groupes de monodromie en géométrie algébrique. I, Springer Lecture Notes, vol. 288, Springer-Verlag, Berlin, 1972, SGA 7 I.
  • [10] W. Fulton, Rational equivalence on singular varieties, Inst. Hautes Études Sci. Publ. Math. (1975), no. 45, 147–167.
  • [11] W. Fulton and R. MacPherson, Intersecting cycles on an algebraic variety, Aarhus University, preprint, 1976-77, No. 14.
  • [12] R. Greenberg, On the Birch and Swinnerton-Dyer conjecture, Invent. Math. 72 (1983), no. 2, 241–265.
  • [13] N. Katz, $p$-adic interpolation of real analytic Eisenstein series, Ann. of Math. (2) 104 (1976), no. 3, 459–571.
  • [14] A. S. Merkurev and A. A. Suslin, $K$-cohomology of Severi-Brauer varieties and the norm residue homomorphism, Izv. Akad. Nauk SSSR Ser. Mat. 46 (1982), no. 5, 1011–1046, 1135–1136, (in Russian).
  • [15] G. Horrocks and D. Mumford, A rank $2$ vector bundle on $\bf P\sp4$ with $15,000$ symmetries, Topology 12 (1973), 63–81.
  • [16] C. Schoen, Algebraic cycles on desingularized nodal hypersurfaces, Thesis, U. Chicago, June, 1982.
  • [17] C. Soulé, Groupes de Chow et $K$-theorie de variétés sur un corps fini, preprint.
  • [18] J. Tate, Relations between $K\sb2$ and Galois cohomology, Invent. Math. 36 (1976), 257–274.
  • [19] J. Tate, Algebraic cycles and poles of zeta functions, Arithmetical Algebraic Geometry (Proc. Conf. Purdue Univ., 1963) ed. O. F. G. Schilling, Harper & Row, New York, 1965, pp. 93–110.
  • [20] R. Yager, On two variable $p$-adic $L$-functions, Ann. of Math. (2) 115 (1982), no. 2, 411–449.
  • [21] N. Katz, Groupes de monodromie en géométrie algébrique. II, Springer Lecture Notes, vol. 340, Springer-Verlag, Berlin, 1973, Exposé XVIII in SGA 7 II.

See also

  • See also: Spencer Bloch. Algebraic cycles and values of L-functions. J. Reine Angew. Math. Vol. 350 (1984), pp. 94–108.